# SDR USAA2011092900003

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 64,290 hours, 40,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON FUSELAGE SKIN AT BS 744, S24R.  REPAIRED FUSELAGE SKIN AT BS 744, S24R IAW B737-300 SRM 53-00-01, REPAIR 31 & EA 103383.
